| Model Number |
1035-50-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that dr.(b)(6) said the patient was having some hip pain, and she felt is was due to the bipolar implant.She felt the patient would benefit from converting the hemi hip to a total hip replacement.The bipolar and 28mm head were removed and the acetabulum was reamed and prepped for a 56 gription sector cup.A +4 10 degree liner was implanted and a trial reduction was performed with a 40mm head trial.The 40mm -2 was found to be stable and of appropriate length.The real head was opened and implanted.The hip was reduced, run through full range of motion, and stability was confirmed.Closing process began.Doi: (b)(6) 2019.Dor: (b)(6) 2021.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.